Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sore throat, cough, mild fever, runny nose. Can I start antibiotics or wait?

Hi , i have a sore throat & cough for the past 2 days. Mild fever and runny nose too.The cough is pretty bad since the past couple of hours. I was out in the sun last couple of days travelling in the city. Should I visit the doctor (and probably start on antibiotics, given that there is flu doing the rounds in bangalore) or shall i wait a couple more days. Am having paracetemol 500 mg (Crocin/ D cold etc). male, 29 yrs, 72 kilos,
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for your query
history seems that you are suffering from URTI
Better to take antibiotic coverage like amoxiclav or azithromycine 500 once a day for 3 days
take antinflammatory drugs like tab chymoral plus instead of only paracetamol.
avoid cold feeds, smoking and acohol if you are addicted.
thanks a lot
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor